# SDR VNAA9811023

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000207
- Condition: Failed
- Location: Right
- Part time: 68,545 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE FOLLOWING A WINDSCREEN HEAT FAIL WARNING MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND SIDE WINDSCREEN, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
